# SDR CA101125005

- Difficulty date: November 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE MAGNETO DROP ON RUN UP PRIOR TO FLIGHT.  NEW COMPONENT AND VERY LITTLE TIME SINCE OVERHAUL 217.6 HRS SECOND OCCURRENCE WITH TCM MAGS SUPPLIED WITH REBUILT ENGINE TSN 0.0 HOURS.  OTHER MAG HAD ONLY 43.2 HOURS.
